Post # 1
My cycle is usually 28 or 29 days. My last 3 cycles have been abnormal.
Cycle 1: I bled on the 19th day for a short time (1-2 days), then had my regular 4-day period on the 28th day of my cycle.
Cycle 2: I also bled on the 19th day for a short time (1-2 days) then again, had my regular period on the 28th day.
Cycle 3: I’m bleeding again today & it’s only the 12th day of my cycle.
I’m on birth control, have missed a few pills in the past week, but I don’t think that explains why my last 3 months of cycles have all been irregular. Anyone have insight on this?
Post # 2
Are you on pretty progesterone only or combined pill? Progesterone only can cause erratic bleeding like this (even when it’s previously been gone). If you’re on combined pill, I would see your doctor for investigation.
Post # 4
Sounds like break through bleeding. Have you been on this brand of pill a long time? That happened to me and when I switched pills it stopped
Post # 5
Hey, this has happened to be two different times. I didn’t usually have mid cycle bleeding, but more so my period would start earlier and last for sometimes an extra week. The first time, my doc did a couple tests but said she figured it was just that my (super low dose) birth control pill wasn’t strong enough to prevent bleeding, but assured me it would still work as birth control (though sidenote if you missed some pills then that doesn’t apply, use other protection). When it kept happening she changed me to a different type of pill (a tri-phasic one I wasn’t a huge fan of, but it stopped the extra bleeding). I should note this happened right before my wedding/during an overseas vacation (which I’m told can throw things off). The second time it happened I was on the new pill and my husband was in the hospital. I was also working full time and taking master’s classes, so generally high stress. It only happened a couple months and honestly I couldn’t be bothered to worry while DH was in hospital, and then it stopped.
So moral is, missing pills can definitely cause bleeding, but if that only happened this month and not others, then it could be you need a different pill, or it could be something like stress. For me I think it was stress both times.
Post # 6
Yes I’ve been on this pill for about a year
Post # 7
That’s good to know! At my check up in February, my dr asked how my birth control was going. She mentioned it’s a low dose so that makes sooo much sense. I just started student teaching so I would say my stress levels could also have something to do with it. Thank you for your insight! It eases my mind a lot haha 🙂